MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; CUH C-SECTION PACK-LF

Medline Industries, LP MEDLINE; CUH C-SECTION PACK-LF
Catalog Number DYNJ32253G
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "utsw is having major issues with the c- section drape leaking" and the "issue: leaking where pouch and clear incise area is.".
 
Additional Manufacturer Narrative
According to the facility, leaks were noted in the patient viewing window of the delivery drapes during intrapartum procedures; the leaks resulted in a break in sterility and required the use of an additional drape as a workaround, patients were unable to view the infant during delayed cord clamping, and additional sterile supplies were needed.A sample has been requested for evaluation, and the investigation notes state: "biohazard sample review pending." confirmation status was not provided in the record, and a root cause was not provided in the record.No medical intervention, serious injury, or follow-up care has been reported.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
CUH C-SECTION PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
sangameswaran saravanakumar
three lakes drive
northfield, IL 60093--275
MDR Report Key50877382
Report Number1417592-2026-49608
Device Sequence Number10690835
Product Code OHM
UDI-Device Identifier10195327066536
UDI-Public10195327066536
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ32253G
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer11/04/2025
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2025
Initial Report FDA Received Date09/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown